| Catalog Number |
23411134S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
02/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : clinical case.
Event or Problem Description
A post-market clinical evaluation of the treatment of tibia fractures with the t2 alpha tibia nailing system: subject (b)(6).Delayed union of right proximal tibia between 6 month and 12 months.Patient refused possible bone grafting procedures given maintenance of alignment and stable fixation.Action taken: bone stimulator and vitamin d supplement.